# SDR A6WA201240475

- Difficulty date: April 20, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 20,597 hours, 19,873 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: 16900107
- Part serial: 99452
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 14,594 hours, 14,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIVE CAUTION ON CLIMBOUT.  WOULD NOT RESET IAW QRH.  MESSAGE CLEARED WITH STEERING OFF.  EMERGENCY DECLARED, LANDED UNEVENTFULLY.  DUPLICATED FAULT, FOUND ECU DOES NOT GO INTO AIR MODE INTERMITTENTLY, REPLACED ECU IAW AMM 32-41-01.  STEERING OPS CK GOOD.
